# SDR QXEA9902684

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION ON FRAME FLANGE AT STATION 510 BETWEEN STRINGERS 30 AND 31 RT.  REPAIRED IAW 20-32-02, PAGE 2, PARAGRAPH A, B AND C.
